# SDR AALA202501064443

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 29,014 hours, 11,483 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001MT
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT UPON TAKEOFF LEFT INBOARD BRAKE TEMPERATURE INCREASED TO 995 WITH RAPID FLUCTUATIONS IN TEMPERATURE OF +/- 30 DEGREES. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE LEFT HAND INBOARD BRAKE TEMPERATURE SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-15.
